Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have anxiety problems. Heart palpitations and fluttering. Why is it hard to breath?

i have anxiety problems but lately my symptoms have changed. heart palpitations and fluttering every day, hard to get deep breath, and pains in chest and right arm with acid reflux as well. i also have recently pulled my right shoulder and have bursitis there now. i have been to my family doctor dozens of times this year and she thinks its still anxiety. should i get second opinion or am i just being paranoid?
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear patient,

I always think that if you are uncertain as a patient, a second opinion from a good colleague is positive; once you see 2 different colleagues with a similar (almost impossible to be identical) perspective about your medical problems, then it builds more confidence and gives you peace of mind; this is particularly important if anxiety is the underlying cause.

Truly yours,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Thu, 27 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor